# SDR ASAA2015092113160

- Difficulty date: September 21, 2015
- Submitted: September 23, 2015
- Operation: Air carrier
- Aircraft: N563AS
- Make and model: Boeing 737890
- Aircraft serial: 35180
- Aircraft time: 34,228 hours, 10,396 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7412 · Exciter
- Part: Exciter
- Part number: 9238M66P08
- Part serial: UNJGF152
- Condition: Failed
- Location: Nr 1 Engine
- Part time: 30,686 hours, 9,191 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

STARTING NR 1 ENGINE WITH IGNITION IN RT IGNITION, THERE WAS NO FUEL FLOW NO EGT, START WAS NORMAL IN LT IGNITION.  ACFT GROUNDED. R & R NR 1 ENG RT IGNITION EXCITER REF AMM 74-11-01-400-801-FOO.  R & R NR 1 ENGINE BOTH MAIN IGNITER PLUGS REF AMM 74-21-02.  IGNITION SYS AUDIBLE TEST PASS, REF AMM 74-00-00750-801-F00.
